# SDR SWAA073609

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 62,986 hours, 51,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 2 ABC.  INSTALLED LENS PER MM.
